# SDR QXEA200700870

- Difficulty date: June 1, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 14,891 hours, 14,984 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2496: CHECK PFD 1 ILLUMINATED.  3 SECONDS LATER, CHECK ED ILLUMINATED.  RAN PFD 1 CHECKLIST.  CAUTION DID NOT GO AWAY.  RAN SECOND CHECKLIST, ED MESSAGE WENT AWAY.  MAINTENANCE REINITIALIZED PFD'S AND ED.  ALL FAULTS WENT AWAY AND DID NOT REAPPEAR.  PERFORMED OPS CHECK OF PFD 1 IAW MTC 6316104.  OPS CHECK GOOD.  PERFORMED OPS CHECK OF ED IAW AMM TASK 31-61-01-710-803.  OPS CHECK GOOD.  AIRCRAFT REMAINS CAT 3 AND FLIGHT DECK PLACARD REFLECTS SAME.  MTS CONTROL WAS NOTIFIED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
